# SDR UALA2011032101308

- Difficulty date: March 20, 2011
- Submitted: March 24, 2011
- Operation: Air carrier
- Aircraft: N556UA
- Make and model: Boeing 757222
- Aircraft serial: 26650
- Aircraft time: 62,222 hours, 22,972 cycles
- Engine: Pwa PW2037
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Noisy
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R RECIRC FAN VERY LOUD MAKING COCKPIT COMM DIFFICULT.   ACP CHRONIC REVIEW TRIED TO CLEAN DUCTS ON LEFT SIDE OF FLT DECK, NO HELP.  CHECK VALVES CHECK GOOD NEEDS MULTI SHIFT SLOT FOR DUCT CLEAN.  REPLACED RIGHT RECIRC.  FILTER PER MM.  CLEANED LT FLEX DUCT AND SECURED.  NEED TO DISCONNECT RT FLEX DUCT AND CLEAN.  CLEANED RT DIFFUSER PLATE.  PERFORMED OP CHECK.  DB LEVEL 72 WITH AN INCREASE TO 74 WITH RT RECIRC FAN ON.  ALL ITEMS ACCOMPLISHED ASSIGNED TO DF0659.  CLOSE UP ACCOMPLISHED ON PTT 2222008 AND PTT  2222009.
